MAUDE Adverse Event Report: BIOMET UK LTD. DELTA CER FEM HD 28/-3MM T1; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER

BIOMET UK LTD. DELTA CER FEM HD 28/-3MM T1; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER
Catalog Number 650-1159
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 11/12/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the patient underwent a primary total hip replacement and subsequently developed ongoing pain during hip flexion and external rotation, with suspected iliopsoas involvement/impingement.The patient¿s joint was later reopened, and a subsequent procedure was performed approximately 19 months post-implantation.Details regarding specific component changes or intra-operative findings were not provided.No environmental factors were reported.The patient was revised; no further details regarding the patient¿s outcome were provided.Attempts have been made, and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).D10: item name# act artic e1 hip brg 28x40mm; item number# ep-200146; lot # 66191003.Unknown cup; item number# unknown; lot # unknown.G2: foreign - event occurred in australia.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated: b4, b5, d2a, g3, g6, h2, h3, h6, h11.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record identified no deviations or anomalies during manufacturing.Review of the complaint history identified additional similar complaints for the reported item and no additional similar complaints for the reported part and lot combination.Radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: right total hip arthroplasty.Femoral offset is greater at the right hip arthroplasty compared with the left native hip.Increased femoral offset may be a risk factor for symptoms of iliopsoas impingement.Lack of lateral view limits assessment for other risk factors, such as anterior acetabular cup overhang.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
DELTA CER FEM HD 28/-3MM T1
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend
Manufacturer (Section G)
BIOMET UK LTD.
waterton industrial estates
bridgend
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23704860
Report Number3002806535-2025-00558
Device Sequence Number10641314
Product Code LZO
UDI-Device Identifier00887868271533
UDI-Public(01)00887868271533(17)320103(10)3093881
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K200959
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number650-1159
Device Lot Number3093881
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/12/2025
Supplement Date Received by Manufacturer03/20/2026
Initial Report FDA Received Date12/03/2025
Supplement Report FDA Received Date03/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/03/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age34 YR
Patient SexFemale